MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1053/seiz.2000.0397

Медицинская библиотека · Seizure · 2000

Recovery of visual field constriction following discontinuation of vigabatrin.

Krakow K, Polizzi G, Riordan-Eva P, Holder G, MacLeod W N, Fish D R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Epilepsy patients treated with vigabatrin may develop symptomatic or asymptomatic concentric visual field constriction due to GABA-associated retinal dysfunction. The prevalence and course of this side effect are not established yet; in previously reported adult patients the visual disturbances seem to be irreversible. We present two patients with a significant improvement of visual field constriction and retinal function after the discontinuation of vigabatrin. These findings suggest that vigabatrin-associated retinal changes are at least partly reversible in some patients, and that these patients may benefit significantly from a withdrawal of vigabatrin. Larger scale clinical studies are needed to identify predictive factors both for the occurrence and reversibility of vigabatrin-associated visual field defects.

Для цитирования: Krakow K, Polizzi G, Riordan-Eva P, Holder G, MacLeod W N, Fish D R. Recovery of visual field constriction following discontinuation of vigabatrin.. Seizure. 2000. DOI: 10.1053/seiz.2000.0397.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.